Adolescent Steroid Use Symptoms

Steroids, commonly known as anabolic steroids, have grown increasingly popular among young guys as a recreational drug. Anabolic steroids for sale are synthetic analogues of hormones generated naturally by the body, such as testosterone. Adolescent males, particularly athletes, are prone to the temptation of using anabolic steroids for their muscle and strength building benefits due to pressures such as peer pressure and the skewed ideal body image perpetuated by the media.

Unfortunately, many kids are under the same pressure as professional athletes to perform at high levels, increase strength, and create muscle. Since the late 1990s, this has resulted in a rise in steroid use among high school students. Males make up the majority of users, however serious female athletes have been known to use performance-enhancing medications as well. In reality, according to a 2000 Monitoring the Future poll of 8th, 10th, and 12th graders, steroid use might be as high as 2.8 percent.

Although steroids are used to boost the body’s natural ability to grow muscle, the desired results are inextricably linked to the rest of the body’s effects. As a result, when athletes use them to improve their performance, they have a long list of dangerous adverse effects, including:

• Hypertension • Liver cancer • Kidney cancer • Infertility • Psychiatric issues

It’s critical for parents of teenagers to recognize the telltale indications of steroid misuse. Mood swings, despair, anger, and anxiety are all behavioral changes linked to anabolic steroids usage. Irritability, anxiousness, and weariness are all possible side effects of steroid misuse. A significant drop in school grades is frequently a “red signal” for a developing problem in an adolescent’s life.

The following are physical indications of steroid abuse:

• Severe acne • Hair loss on the head • Hair growth in regions other than the head • Breast development • Extreme appetite changes • Significant sleep pattern changes • Rapid weight gain • Rapid muscle growth • Edema (swelling of the face or extremities)

If a parent suspects their adolescent is using steroids, they should immediately contact their doctor and have the youngster evaluated.

This article’s content is designed solely for educational purposes and should not be construed as medical advice.

Leave a Comment